| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +18.50d) was explanted due to visual disturbances and a new light adjustable lens (lal, sn (b)(6), +18.0d) implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the device evaluation and investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection found the lens cut into 2 pieces, attributed to the explantation procedure.Other than this damage, no anomalies were noted on the lal+ and a likely cause for the reported event could not be determined.